Alert archive / Montana / High Wind Warnings in 2015
High Wind Warning 16, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Oct 9, 2015, 3:01 PM MDT. It took effect at Oct 10, 2015, 12:00 AM MDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2015, 3:01 PM MDT (21:01 UTC)
- In effect from
- Oct 10, 2015, 12:00 AM MDT
- Expired
- Oct 11, 2015, 6:00 PM MDT
- In force
- 42 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
059 WWUS75 KTFX 092101 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 301 PM MDT FRI OCT 9 2015 MTZ009-010-048-100515- /O.UPG.KTFX.HW.A.0014.151010T0600Z-151012T0000Z/ /O.NEW.KTFX.HW.W.0016.151010T0600Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...CHOTEAU 301 PM MDT FRI OCT 9 2015 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING PACIFIC WEATHER SYSTEM LATE TONIGHT AND CONTINUE THROUGH THE WEEKEND AS THE SYSTEM MOVES OVER AND EAST OF THE ROCKY MOUNTAIN FRONT. * WINDS...WEST 30 TO 40 MPH WITH GUSTS OF 50 TO 70 MPH ARE POSSIBLE. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. LOOSE OBJECTS MAY BE TOSSED BY THE WIND AND CAUSE INJURY. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ011-044>047-049-051-100515- /O.NEW.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/ HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-FERGUS- INCLUDING THE CITIES OF...HAVRE...SHELBY...CHESTER...CONRAD... CHINOOK...FAIRFIELD 301 PM MDT FRI OCT 9 2015 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TIMING...WINDS WILL STRENGTHEN SATURDAY NIGHT AND BECOME VERY STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH ARE POSSIBLE. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
9 follow-up statements
492 WWUS75 KTFX 100452 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1052 PM MDT FRI OCT 9 2015 MTZ009-010-048-102200- /O.CON.KTFX.HW.W.0016.151010T0600Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...CHOTEAU 1052 PM MDT FRI OCT 9 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY... * TIMING...STRONG WINDS WILL DEVELOP EARLY SATURDAY AHEAD OF AN APPROACHING PACIFIC WEATHER SYSTEM AND CONTINUE THROUGH THE WEEKEND AS THE SYSTEM MOVES OVER AND EAST OF THE ROCKY MOUNTAIN FRONT. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. LOOSE OBJECTS MAY BE TOSSED BY THE WIND AND CAUSE INJURY. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ011-044>047-049-051-102200- /O.CON.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/ HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-FERGUS- INCLUDING THE CITIES OF...HAVRE...SHELBY...CHESTER...CONRAD... CHINOOK...FAIRFIELD 1052 PM MDT FRI OCT 9 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * TIMING...WINDS WILL STRENGTHEN SATURDAY NIGHT AND BECOME VERY STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
018 WWUS75 KTFX 100915 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 315 AM MDT SAT OCT 10 2015 MTZ009-010-048-101715- /O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...CHOTEAU 315 AM MDT SAT OCT 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY... * TIMING...STRONG WINDS WILL DEVELOP EARLY SATURDAY AHEAD OF AN APPROACHING PACIFIC WEATHER SYSTEM AND CONTINUE THROUGH THE WEEKEND AS THE SYSTEM MOVES OVER AND EAST OF THE ROCKY MOUNTAIN FRONT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. LOOSE OBJECTS MAY BE TOSSED BY THE WIND AND CAUSE INJURY. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ013-050-101715- /O.EXA.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/ CHOUTEAU-JUDITH BASIN- INCLUDING THE CITIES OF...BIG SANDY...FORT BENTON...STANFORD 315 AM MDT SAT OCT 10 2015 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TIMING...WINDS WILL STRENGTHEN SATURDAY NIGHT AND BECOME VERY STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ011-044>047-049-051-101715- /O.CON.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/ HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-FERGUS- INCLUDING THE CITIES OF...HAVRE...SHELBY...CHESTER...CONRAD... CHINOOK...FAIRFIELD...LEWISTOWN...LEWISTOWN DIVIDE 315 AM MDT SAT OCT 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * TIMING...WINDS WILL STRENGTHEN SATURDAY NIGHT AND BECOME VERY STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
767 WWUS75 KTFX 101725 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1125 AM MDT SAT OCT 10 2015 MTZ009-010-048-110400- /O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...CHOTEAU 1125 AM MDT SAT OCT 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE WEEKEND AS THE SYSTEM MOVES OVER AND EAST OF THE ROCKY MOUNTAIN FRONT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. LOOSE OBJECTS MAY BE TOSSED BY THE WIND AND CAUSE INJURY. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ011-013-044>047-049>051-110400- /O.CON.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...BIG SANDY...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE 1125 AM MDT SAT OCT 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * TIMING...WINDS WILL STRENGTHEN TONIGHT AND BECOME VERY STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
980 WWUS75 KTFX 102033 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 233 PM MDT SAT OCT 10 2015 MTZ011-013-044>047-049>051-110000- /O.UPG.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/ /O.EXB.KTFX.HW.W.0016.151011T0600Z-151012T0000Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...BIG SANDY...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE 233 PM MDT SAT OCT 10 2015 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL STRENGTHEN OVER NIGHT TONIGHT AND BECOME VERY STRONG BY SUNDAY MORNING. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...SUSTAINED WEST WINDS AT 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-110000- /O.EXB.KTFX.HW.W.0016.151011T0600Z-151012T0000Z/ CASCADE- INCLUDING THE CITIES OF...GREAT FALLS...KINGS HILL PASS 233 PM MDT SAT OCT 10 2015 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY. * TIMING...WINDS WILL STRENGTHEN OVER NIGHT TONIGHT AND BECOME VERY STRONG BY SUNDAY MORNING. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...SUSTAINED WEST WINDS AT 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-110000- /O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...CHOTEAU 233 PM MDT SAT OCT 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY... * TIMING...STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THROUGH SUNDAY. * WINDS...SUSTAINED WEST WINDS AT 35 TO 45 MPH...WITH GUSTS NEAR 70 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
207 WWUS75 KTFX 102147 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 347 PM MDT SAT OCT 10 2015 MTZ009-010-048-111100- /O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...CHOTEAU 347 PM MDT SAT OCT 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY... * TIMING...STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THROUGH SUNDAY. * WINDS...WEST 35 TO 45 MPH WITH GUSTS AROUND 70 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ011>013-044>047-049>051-111100- /O.CON.KTFX.HW.W.0016.151011T0600Z-151012T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 347 PM MDT SAT OCT 10 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY... * TIMING...WINDS WILL STRENGTHEN OVER NIGHT TONIGHT AND BECOME VERY STRONG BY SUNDAY MORNING. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...WEST 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
808 WWUS75 KTFX 110751 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 151 AM MDT SUN OCT 11 2015 MTZ014-111800- /O.EXA.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE CITIES OF...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS 151 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THROUGH SUNDAY. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009>013-044>051-111800- /O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY... FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU... FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 151 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...WINDS WILL BECOME VERY STRONG BY SUNDAY MORNING. WINDS WILL DIMINISH SUNDAY EVENING. * WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
199 WWUS75 KTFX 111246 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 646 AM MDT SUN OCT 11 2015 MTZ053-112100- /O.EXA.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ BROADWATER- INCLUDING THE CITY OF...TOWNSEND 646 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * WINDS AND TIMING...STRONG WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED THROUGH THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009>014-044>051-112100- /O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY... FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU... FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 646 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WINDS AND TIMING...STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED THROUGH THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
105 WWUS75 KTFX 112034 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 234 PM MDT SUN OCT 11 2015 MTZ009>014-044>051-053-120000- /O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-BROADWATER- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY... FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU... FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...TOWNSEND 234 PM MDT SUN OCT 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WINDS AND TIMING...STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE THROUGH THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING. * IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
190 WWUS75 KTFX 112356 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 556 PM MDT SUN OCT 11 2015 MTZ009>014-044>051-053-120100- /O.EXP.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-BROADWATER- INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS... CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY... FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU... FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...TOWNSEND 556 PM MDT SUN OCT 11 2015 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... STRONG AND GUSTY WINDS WILL CONTINUE TO DIMINISH DURING THE EVENING. THUS, THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 9, 11:53 AM MDT, 3 hours 8 minutes earlier.
Area forecast discussion, Oct 9, 11:53 AM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1153 AM MDT FRI OCT 9 2015 .UPDATE TO AVIATION... .UPDATE... PLENTY OF HIGH CLOUDS STREAMING ACROSS CENTRAL AND SOUTHWEST MT THIS MORNING AS LATEST MOISTURE PLUME MOVES ALONG THE EASTERN FLANK OF THE HIGH PRESSURE RIDGE CENTERED ALONG THE WA/OR/ID BORDER. A FEW VERY LIGHT RAIN SHOWERS MAY OCCUR OVER THE BIG BELT MTNS AND THE VARIOUS MTN RANGES IN MADISON/GALLATIN COUNTIES AS THE PLUME CROSSES THOSE AREAS THIS MORNING BUT ANY RAINFALL AMOUNTS WILL LIKELY JUST BE A TRACE. THE CLOUD COVER HEADS SOUTHEASTWARD THROUGH MIDDAY WITH MORE SUNSHINE EXPECTED ACROSS THE REGION THIS AFTN. CURRENT FORECAST FOR HIGHS IN THE UPPER 70S TO LOW 80S TODAY STILL LOOKS GOOD. WARANAUSKAS && .AVIATION... UPDATED 1753Z. GENERALLY QUIET WEATHER WITH VFR CONDITIONS EXPECTED ACROSS THE TAF SITES THROUGH SATURDAY MORNING. THE MAIN ISSUE WILL BE GUSTY SURFACE WINDS AT TIMES THIS AFTERNOON AND AGAIN ON SATURDAY...ESPECIALLY ACROSS CENTRAL MONTANA. OTHERWISE...MID AND HIGH LEVEL CLOUDS MOVING SE ACROSS THE AREA THIS AFTERNOON SHOULD CLEAR OUT TONIGHT. MARTIN && .PREV DISCUSSION... /ISSUED 550 AM MDT FRI OCT 9 2015/ TODAY THROUGH SUNDAY...A TRANSIENT UPPER LEVEL RIDGE CROSSES THE FORECAST AREA TODAY...SUPPORTING MOSTLY SUNNY SKIES AND WARMER TEMPERATURES. NEAR-RECORD HIGH TEMPERATURES IN THE UPPER 70S AND LOWER 80S ARE EXPECTED TODAY AND SATURDAY AS WARM ADVECTION RAISES THICKNESS VALUES. THE UPPER RIDGE BEGINS TO FLATTEN LATE FRIDAY AS SHORTWAVE ENERGY ROTATES FROM THE GULF OF ALASKA INTO NORTHWEST CANADA. FOR MONTANA...THIS MEANS INCREASING WINDS AS A SURFACE TROUGH DEVELOPS ALONG THE NORTHERN ROCKY MOUNTAIN FRONT. WHILE WINDY CONDITIONS ARE EXPECTED ACROSS NORTH CENTRAL MONTANA THROUGH THE WEEKEND, PEAK WINDS WILL FLUCTUATE IN TIMING AND LOCATION. THE FIRST ROUND OF HIGH WINDS SHOULD DEVELOP TONIGHT THROUGH EARLY SATURDAY, LOCALIZED TO THE ROCKY MOUNTAIN FRONT. THE PRESSURE GRADIENT RELAXES A BIT SATURDAY EVENING BEFORE STRENGTHENING AGAIN SATURDAY NIGHT WITH AN APPROACHING PACIFIC FRONT. WINDS WILL ONCE AGAIN PEAK ALONG THE ROCKY MOUNTAIN FRONT, THEN INCREASE AND SPREAD ACROSS MUCH OF THE FORECAST AREA EARLY SUNDAY. WHILE CONFIDENCE IS HIGH THAT VERY WINDY CONDITIONS WILL DEVELOP, HAVE CONTINUED THE HIGH WIND WATCH DUE TO UNCERTAINTY IN TIMING AND WHETHER WIND GUSTS WILL EXCEED 58 MPH HIGH WIND WARNING CRITERIA. TEMPERATURES TURN AROUND 15 TO 20 DEGREES COOLER ON SUNDAY WITH THE PASSING COLD FRONT. WINDS WILL TAPER AROUND SUNSET SUNDAY AS HIGH PRESSURE REBUILDS OVER THE AREA. PN SUNDAY NIGHT THROUGH FRIDAY...OVERALL A FAIRLY QUIET WEATHER PATTERN IS FORECASTED TO SET UP OVER THE REGION FOR MUCH OF NEXT WEEK. A BRISK WEST TO NORTHWEST FLOW ALOFT WILL RESIDE OVER THE AREA TO BEGIN THE WEEK. THIS WILL ALLOW FOR THE POTENTIAL FOR STRONG WINDS TO DEVELOP ONCE AGAIN OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS MONDAY NIGHT INTO TUESDAY. THEN BOTH THE GFS AND EC MODEL CONTINUE THE WEST TO NORTHWEST FLOW ALOFT THROUGH THURSDAY. ON FRIDAY...THE GFS/EC DIVERGE...AND I AM LEANING TOWARDS THE EC MODEL...WHICH BUILDS THE UPPER LEVEL RIDGE OVER THE PACIFIC NORTHWEST. THUS LITTLE TO NO PRECIPITATION IS EXPECTED FOR MUCH OF NEXT WEEK. IN TERMS OF TEMPERATURES...EXPECT SLIGHTLY ABOVE NORMAL TEMPERATURES TO BEGIN THE WEEK...BUT TEMPERATURES DO COOL TO NEAR/SLIGHTLY BELOW NORMAL READINGS ON THURSDAY...BUT THEN REBOUND A TOUCH FOR FRIDAY. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 79 55 82 49 / 0 0 0 10 CTB 80 51 75 49 / 0 0 0 20 HLN 81 49 81 49 / 0 0 0 10 BZN 78 44 82 47 / 0 0 0 10 WEY 65 33 68 35 / 10 0 0 0 DLN 78 47 79 49 / 0 0 0 10 HVR 81 53 82 49 / 0 0 0 0 LWT 81 53 83 48 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR MTZ009-010-048. && WEATHER.GOV/GREATFALLS
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 3:01 PM MDT | High Wind Watch | TFX | 24 hr |
Nearby
High Wind Warnings in Montana, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.